# SDR KCSA081006

- Difficulty date: January 9, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 73,275 hours, 19,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CEILING UPPER DECK EMERGENCY LIGHT COMES ON FOR APPROXIMATELY 1 TO 2 SECONDS.
